MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MERIDIAN; NO-PROFILE INTERBODY, 325 X 27 X 12 MM, 10 DEGREES

SEASPINE ORTHOPEDICS CORPORATION MERIDIAN; NO-PROFILE INTERBODY, 325 X 27 X 12 MM, 10 DEGREES
Model Number RA1-211210
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Remove (1528)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Seaspine became aware of this event on 19 mar 2021.No device was made available for investigation as the implant remains in situ.No additional details about the patient's condition have been reported to seaspine.Review of labeling: possible adverse events: improper surgical placement of the implant causing stress shielding of the graft or fusion mass.Serious complications associated with any surgery may occur.These include, but are not limited to: wound complications, infection, genitourinary disorders, gastrointestinal disorders, vascular disorders, including thrombus; bronchopulmonary disorders, including emboli; bursitis, hemorrhage, myocardial infarction, paralysis or death.
 
Event or Problem Description
On (b)(6) 2021, the patient underwent single-level (l5-s1) alif spinal surgery consisting of seaspine's meridian system.During the surgery, the surgeon attempted to place a stand-alone, no- profile interbody, which featured two downward anchors and one upward screw.The surgeon determined the placement was not ideal, and attempted to remove the anchor to allow for repositioning, creating a bone void during the removal process.The bone void was too large to accommodate any type of fixation in that location, so the surgeon completed the case by placing one downward screw.The final construct consisted of a three-hole stand-alone, no-profile interbody fixated by one upward screw and one downward screw, with a void at the third hole.

Brand Name
MERIDIAN
Common Device Name
NO-PROFILE INTERBODY, 325 X 27 X 12 MM, 10 DEGREES
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
MDR Report Key11675881
Report Number3012120772-2021-00030
Device Sequence Number11537587
Product Code MAX
UDI-Device Identifier10889981215361
UDI-Public10889981215361
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/15/2025
Device Model NumberRA1-211210
Device Catalogue NumberRA1-211210
Device Lot NumberEL2004025D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR